2019
Том 71
№ 8

All Issues

Zavizion G. V.

Articles: 4
Article (Russian)

Asymptotic Solutions of Systems of Linear Degenerate Integro-Differential Equations

Zavizion G. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 4. - pp. 435-445

We construct asymptotic solutions of a singularly perturbed system of integro-differential equations in which the matrix coefficient of the derivative is degenerate at a point.

Article (Russian)

Systems of singularly perturbed degenerate integro-differential equations

ShkiI N. I., Zavizion G. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 12. - pp. 1694–1703

We construct asymptotic solutions of singularly perturbed homogeneous and inhomogeneous systems of integro-differential Fredholm-type equations with a degenerate matrix as the coefficient of the derivative.

Article (Ukrainian)

Asymptotic integration of systems of integro-differential equations with degeneracies

Zavizion G. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 2. - pp. 170–180

We construct asymptotic solutions of singularly perturbed homogeneous and heterogeneous systems of integro-differential Fredholm-type equations with degenerate matrix at the derivative.

Article (Ukrainian)

Asymptotic solution of a system of integro-differential equations

Zavizion G. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 12. - pp. 1617–1623

An asymptotic solution of a system of inegro-differential equations is constructed for the case where turning points are present.